Open Access
Translator Disclaimer
October 1998 First order correction for the hydrodynamic limit of symmetric simple exclusion processes with speed change in dimension $d\geq 3$
Elise Janvresse
Ann. Probab. 26(4): 1874-1912 (October 1998). DOI: 10.1214/aop/1022855886

Abstract

The hydrodynamic limit of the symmetric simple exclusion process with speed change is given by a diffusive equation in the appropriate scale. Following the nongradient method introduced by Varadhan and the Navier-Stokes methods developed by Yau, we prove that in the same scale, the next order correction is given by a third order equation for dimension $d \geq 3$.

Citation

Download Citation

Elise Janvresse. "First order correction for the hydrodynamic limit of symmetric simple exclusion processes with speed change in dimension $d\geq 3$." Ann. Probab. 26 (4) 1874 - 1912, October 1998. https://doi.org/10.1214/aop/1022855886

Information

Published: October 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0935.60096
MathSciNet: MR1675012
Digital Object Identifier: 10.1214/aop/1022855886

Subjects:
Primary: 60K35
Secondary: 82C22

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.26 • No. 4 • October 1998
Back to Top